PLEASE HELPREAD PLEASEDESPERATE

Discussion in 'Fibromyalgia Main Forum' started by elltedee, Nov 6, 2006.

  1. elltedee

    elltedee New Member

    I was given steroid injections, by accident pharmacy mix up- was suposto be b-12... i am a mess, if anyone has had severe side effects from glutacoid or cortacoid steroids please e-mail me at (edited to remove email address per rules) thank you LTD
  2. Susi-di

    Susi-di New Member

    You should call your doctor, or the ER if necessary and ask what to do. Hope you will be better fast. Take care. susi-di
  3. findmind

    findmind New Member

    You really must see a doctor and get an opinion and write-up of what you are experiencing because of the mix-up. The pharmacy should pay all of the bills!

    Was this a series of injections over a period of time, or a one-time thing?

    Oh, it's against rules to post any email addresses, ok? Better "edit" your post and take that off before ProHealth keeps you from posting again. It's for our own safety.

    You can go in "chat" and in private room, exchange emails, I think...

    I hope you don't have any serious bad effects from the steriods and you feel well soon.

    findmind
  4. kriket

    kriket New Member



    You need to go to the ER and have them check you over. You are probably having interactions w/ other med.'s too. This could be very dangerous. Make sure you keep all records reguarding this mess up. Please let us know how you are and keep us posted!!!!!!!!


    Kriket
  5. Gothbubbles

    Gothbubbles New Member

    SUE 'EM!!!
  6. HOW! HOW COULD THEY MISTAKE B12 (RED) with a steroid injection!!!!!!???

    As others have said, if you haven't already-get medical attention immediately, you don't specify what "mess" means, so I don't, or do others have a clue as to how to even OFFER help, but, if you are ANY type of mess, GET TO A DOCTOR


    And YES insist on every bit of documentation, they ALL cover each other's butts at times, unless you come acrossed a good dr, who, also wants no trouble coming THEIR way in a "MESS" and will truthfully, and fully document that you were given the wrong thing, and specifically what it SHOULD have been, what WAS given, by whom, where, and what happened to you as a result, and what treatment(s) was/were given.

    That pharmacist/tech needs to, and should lose their job over this. It is unacceptable!

    A hospital here, not even maybe a month ago, killed 3 babies, after given several newborns HUGE adult doses of heparin. I think* one* may have survived...

    Then, after supposedly taking measures so that no more of this type of accident could happen, (the viles were light blue for babies, but clearly said the dose, adult dose, accidently stocked by the hospital pharmacy were dark blue, with 10,000 i.u. clearly typed on there.)

    After this, just weeks* later. Something happened to a woman who had given birth--wayyy too much epidural, I think, and her FAMILY said it had left her unable to walk, the hospital claimed she'd be fine (after a few more weeks stay!)

    This is just unbelievable.

    I was given a pain med, with tylenol in it, right after my gallbladder surgery, and I was "red-flagged" supposedly at the pharmacy in the computers, as being ALLERGIC....I had a reaction with itching, hives, and scratched every single steri-strip off on day 5, they were supposed to be on 14 days.

    My sister called and asked if the med had tylenol in it, and they said "some of it can".....


    Unacceptable. I HOPE YOU ARE OK.


    Laura
  7. Pennygirl2

    Pennygirl2 New Member

    Dear ell: I agree you need help right away but I, myself haven't had the very best of luck with ER. Well, still they did take care of the problem which in my case was a hemorraging kidney infection. And hubby fell down stairs and broke hand and they xrayed and referred him to orthopedist.
    So on second thought if you are really feeling badly, I would say yes, go to ER. I am so sorry this happened to you. A lawsuit might be in order too, but they can cause a lot of stress. Hugs, Penny

[ advertisement ]